# SDR CALA2020040300758

- Difficulty date: March 31, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0242) CORROSION ON AFT CARGO FRAME FWD SIDE AT STA 14 20 BETWEEN STR 28L - 29R. REF ST-SAA NR 0088725 ACCOMPLISHED INTERIM REINFORCING REPAIR ON AFT CARGO FRAME AT ST COMPLISHED A 1420 BETWEEN STR 29R - 28L IAW EC/RA 5360-01553 PART1. WORK AC AND PART 3 FOR PERMANENT REPAIR. SEE EC/RA 5360-01553 PART 2 FOR REQUIRED REPEAT INSPECTION INITIATED DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5360-01553 ON OR BEFORE A/C REACHING 68,500 TOTAL FC. PLANNING TO CONTACT ENGINEERING AFTER 61,500 FC BUT BEFORE 62,500 FC FOR INSPECTION REQUIREMENTS. EC/RA #: 5360-01553 : TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF THE ECRA 5360-01553 ON OR BEFORE THE AIRCRAFT REACHING 68,500 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 61,500 CYCLES BUT BEFORE 62,500 CYCLES FOR THE INSPECTION REQUIREMENTS.
